# SDR SIMA961881

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Failed
- Location: Right
- Part time: 2,755 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3687 - ABOUT TWO MINUTES AFTER TAKEOFF, NR 1 F/A CALLED AND REPORTED SMELL OF SMOKE.  SOON AFTER, COULD SMELL IT IN THE COCKPIT.  AIRCRAFT RETURNED TO DFW.  REPLACED RIGHT ACM DUE TO SEIZURE.  (X)
